# SDR C2XA09SH105

- Difficulty date: March 30, 2009
- Submitted: March 30, 2009
- Operation: Air carrier
- Aircraft: N14904
- Make and model: Emb EMB-145
- Aircraft serial: 477
- Aircraft time: 18,511 hours, 14,067 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 14532235401
- Part serial: 486
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK HORIZONTAL STAB LT LEADING EDGE HAS CORROSION AROUND RIVET HEADS AT UPPER & LOWER SURFACE.  MAINTENANCE REMOVED CORROSION AROUND RIVETS AND COMPLETED POLISHING PROCEDURES ON LT LEADING HORIZONTAL EDGE IAW EMB-145 EC5530-01116 REV D - 80 PERCENT MATERIAL THICKNESS REMAINS.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
